Alert archive / Maine / Frost Advisories in 2007

Frost Advisory 2, NWS Caribou, ME

May 13, 2007Hancock County, Penobscot County, Washington County, Maine

NWS Caribou, ME issued this frost advisory at May 13, 2007, 2:58 PM EDT for Hancock County, Penobscot County, Washington County, Maine. It took effect at May 14, 2007, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 13, 2007, 2:58 PM EDT (18:58 UTC)
In effect from
May 14, 2007, 4:00 AM EDT
Expired
May 13, 2007, 8:39 PM EDT
In force
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 122 km from the middle of the area, began a volume at 19:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2007-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2007-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -170 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2515 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-170 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KCAR 131858
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
258 PM EDT SUN MAY 13 2007

...UNSEASONABLY COLD TEMPERATURES EXPECTED ACROSS CENTRAL AND
DOWNEAST MAINE TONIGHT...

.COOL CANADIAN HIGH PRESSURE WILL BRING CHILLY TEMPERATURES TO
CENTRAL AND DOWNEAST MAINE OVERNIGHT TONIGHT. TEMPERATURES AT OR
BELOW FREEZING CAN BE EXPECTED ACROSS MUCH OF THE REGION BY EARLY
MONDAY MORNING.

MEZ011-031-032-140300-
/O.NEW.KCAR.FZ.W.0001.070514T0700Z-070514T1100Z/
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
258 PM EDT SUN MAY 13 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY. 

EXPECT TEMPERATURES TO FALL INTO THE UPPER 20S ACROSS THE WARNING
AREA BY EARLY MONDAY MORNING.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MEZ015>017-029-030-140300-
/O.NEW.KCAR.FR.Y.0002.070514T0800Z-070514T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
258 PM EDT SUN MAY 13 2007

...FROST ADVISORY IN EFFECT FROM 4 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM EDT MONDAY. 

EXPECT TEMPERATURES TO FALL TO NEAR 30 ACROSS INTERIOR DOWNEAST
MAINE AND INTO THE LOWER TO MID 30S NEAR THE COAST BY EARLY MONDAY MORNING.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KHW
1 follow-up statement
000 
WWUS71 KCAR 140039
NPWCAR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
839 PM EDT SUN MAY 13 2007

...UNSEASONABLY COLD TEMPERATURES EXPECTED ACROSS CENTRAL AND
DOWNEAST MAINE OVERNIGHT...

.CANADIAN HIGH PRESSURE WILL BRING COLD TEMPERATURES TO CENTRAL
AND DOWNEAST MAINE OVERNIGHT. TEMPERATURES AT OR BELOW FREEZING
CAN BE EXPECTED ACROSS MUCH OF THE REGION BY EARLY MONDAY MORNING.

MEZ015>017-029-030-141100-
/O.UPG.KCAR.FR.Y.0002.070514T0800Z-070514T1100Z/
/O.EXA.KCAR.FZ.W.0001.070514T0700Z-070514T1100Z/
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN...
AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND...
DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY...
PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT...
MACHIAS...CHERRYFIELD
839 PM EDT SUN MAY 13 2007

...FREEZE WARNING IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT MONDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES WILL FALL TO AROUND 30 ACROSS INTERIOR DOWNEAST
AREAS...WITH LOWER 30S ALONG THE DOWNEAST COAST OVERNIGHT. THE
COLDEST TEMPERATURES WILL OCCUR IN LOW LYING AREAS.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MEZ011-031-032-141100-
/O.CON.KCAR.FZ.W.0001.070514T0700Z-070514T1100Z/
CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...LINCOLN...HOWLAND...SPRINGFIELD...
DOVER-FOXCROFT...MILO...GUILFORD...DANFORTH...VANCEBORO...
TOPSFIELD
839 PM EDT SUN MAY 13 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
MONDAY...

TEMPERATURES WILL FALL INTO THE UPPER 20S OVERNIGHT...WITH THE
COLDEST TEMPERATURES IN LOW LYING AREAS.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT
VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

NORCROSS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this frost advisory went out at May 13, 2:45 PM EDT, 13 minutes earlier.

Area forecast discussion, May 13, 2:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
245 PM EDT SUN MAY 13 2007

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OVER THE AREA TONIGHT THEN SLIDE SOUTH
OF THE STATE ON MONDAY. A SMALL WAVE OF LOW PRESSURE WILL APPROACH
MONDAY NIGHT AND TRACK SOUTH OF THE REGION ON TUESDAY. ANOTHER LOW
WILL TRACK TO THE SOUTH ON WEDNESDAY FOLLOWED BY HIGH PRESSURE
ON THURSDAY.
&&

.NEAR TERM /THROUGH MONDAY/...
HIGH PRESS CONTS TO BUILD OVER THE FA THRU TNGT AND THEN WILL
CREST THE FA ERLY MON AM... SKIES MNLY SUNNY ACROSS MUCH OF THE
AREA ATTM THO SOME PTCHY MID LVL SC HAVE FORMED ACROSS THE FAR NE
AND E CENTRAL AREAS WHERE SOME MINIMAL COLD AIR ALOFT PERSISTS...
THESE WILL DIMINISH RAPIDLY THIS EVE W/ THE LOSS OF HEATING
SETTING THE STAGE FOR MNLY CLR SKIES ALL AREAS. MAIN FOCUS OVRNGT
WILL BE ON TEMPS AND THE POTENTIAL FOR TEMPS AOB FREEZING ACROSS
MUCH OF THE CENTRAL AND DOWN EASTERN AREAS WHERE OUR FROST/FREEZE
PROGRAM NOW IN EFFECT... SO...AS A RESULT...WILL ISSUE FREEZE WARNINGS FOR
CENTRAL AREAS WHERE OVRNGT LOWS XPCTD TO FALL INTO THE UPPER 20S
AND WILL GO W/ A FROST ADV FOR OUR DOWNEAST ZONES WHERE TEMPS FROM
ABOUT 30 AWAY FROM THE COAST TO MID 30S ALONG THE IMMEDIATE COAST
ARE XPCTD.

MAY SEE SOME WEAK WAA HGH CLOUDINESS TOMORROW BUT OVERALL ANOTHER
NICE DAY W/ MNLY SUNNY SKIES XPCTD OVERALL AS WELL AS MODERATING
TEMPS AS A RETURN FLOW AROUND THE RIDGE BEGINS TO BRING WARMER AIR
BACK INTO THE FA...
&&

.SHORT TERM /MONDAY NIGHT THROUGH FRIDAY NIGHT/...
HIGH PRESSURE TO THE SOUTH OF THE AREA MONDAY NIGHT COMBINED WITH
AN APPROACHING TROUGH OF LOW PRESSURE TO THE NORTHWEST WILL
MAINTAIN A SOUTHWESTERLY GRADIENT AND KEEP LOW TEMPERATURES FROM
DROPPING BELOW THE 40S IN MOST AREAS. A WEAK SURFACE TROUGH OF
LOW PRESSURE BETWEEN AN UPPER LEVEL LOW TO THE NORTH AND RIDGING
TO THE SOUTH WILL MOVE THROUGH ON TUESDAY BRINGING A CHANCE FOR
SHOWERS. MEANWHILE...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL
BE SLIDING INTO THE UPPER MIDWEST. LOW PRESSURE DEVELOPING AHEAD
OF THE TROUGH OVER THE GREAT LAKES IS EXPECTED TO TRACK JUST SOUTH
OF THE REGION ON WEDNESDAY BRINGING A BAND OF RAIN ACROSS THE AREA.
CURRENTLY IT APPEARS THE BEST CHANCE FOR RAIN WILL BE OVER DOWNEAST
AREAS WITH THE POSSIBILITY THAT SIGNIFICANT RAIN WILL ADVANCE FARTHER
NORTH IF THE APPROACHING TROUGH DEEPENS QUICKER OR IF THE MID ATLANTIC
RIDGE STRENGTHENS FORCING THE TRACK FURTHER NORTH. THE SURFACE LOW
QUICKLY SLIDES EAST AS THE UPPER TROUGH HANGS BACK IN THE MIDWEST.
THE CANADIAN GEM SLOWS THE SURFACE LOW DOWN KEEPING IT CLOSER WITH
THE UPPER TROUGH WHICH...IF VERIFIED...WOULD BRING THE RAIN ACROSS
WEDNESDAY NIGHT OR THURSDAY. LATE IN THE WEEK A MOIST FRONTAL
BOUNDARY AND INVERTED TROUGH LINGER OFFSHORE AS THE UPPER LOW SLOWLY
ADVANCES EAST. THE LATEST GFS CUTS OFF THE UPPER TROUGH AND BACKS
MOISTURE IN FROM THE SOUTH SOUTHEAST...WITH HINTS THAT A NEW
SUBTROPICAL SYSTEM MAY GET DRAWN NORTH INTO THE SYSTEM FROM THE
CARIBBEAN. THIS SCENARIO WOULD BRING A CHANCE FOR RAIN FRIDAY INTO
SATURDAY.
&&

.LONG TERM /SATURDAY THROUGH SUNDAY/...
DISAGREEMENTS IN THE PATH AND TIMING OF THE SYSTEM OVER THE ATLANTIC HAS
LEFT LITTLE CONFIDENCE IN THE MODELS AS FAR AS POPS GO FOR THE
WEEKEND. FOLLOWED HPC WITH A FEW TWEAKS...WILL CONTINUE TO MONITOR
WHETHER THIS SYSTEM WILL MOVE ONSHORE AS TIME PROGRESSES.
OTHERWISE...RELATIVELY CLOUDY CONDITIONS AND MILD TEMPS EXPECTED.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR CONDS XPCTD THROUGH MONDAY...
CONDITIONS MAY LOWER TO MVFR OR IFR TUESDAY THROUGH WEDNESDAY...
ESPECIALLY DOWNEAST...AS WAVES OF LOW PRESSURE MOVE THROUGH.
CONDITIONS MAY IMPROVE TO VFR THURSDAY IN HIGH PRESSURE...BUT THEN
MAY LOWER TO IFR FROM SOUTH TO NORTH FRIDAY AS RAIN MOVES UP FROM
THE SOUTH.
&&

.MARINE...
WNDS/SEAS XPCTD TO REMAIN BLO SCA THRU MON...
AN SCA MAY BE REQUIRED MONDAY NIGHT INTO TUESDAY IN SOUTHWEST
WINDS UP TO 25 KT AND SEAS OVER 5 FT. A WAVE OF LOW PRESSURE
MOVING THROUGH ON WEDNESDAY MAY AGAIN RESULT IN SCA CONDITIONS.
HIGH PRESSURE MAY BRING A PERIOD OF LIGHTER WINDS LATE THURSDAY
BEFORE LOW PRESSURE ADVANCES FROM THE SOUTH AT THE END OF THE
WEEK.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FREEZE WARNING FROM 3 AM TO 7 AM EDT MONDAY FOR MEZ011-031-032.
     FROST ADVISORY FROM 4 AM TO 7 AM EDT MONDAY FOR MEZ015>017-029-
     030.
MARINE...NONE.

&&

NEAR TERM...KHW
SHORT TERM...BLOOMER
LONG TERM...ALLEGRETTO
AVIATION...KHW
MARINE...KHW/BLOOMER
Hazardous weather outlook, May 13, 6:01 AM EDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
601 AM EDT SUN MAY 13 2007

MEZ001>006-010-141015-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
601 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-015>017-031-032-141015-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
601 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE AND SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ029-030-141015-
COASTAL HANCOCK-COASTAL WASHINGTON-
601 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050-141015-
COASTAL WATERS FROM EASTPORT ME TO STONINGTON ME OUT 25 NM-
601 AM EDT SUN MAY 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 13, 9:03 AM EDT, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
903 AM EDT SUN MAY 13 2007

MEZ001>006-010-011-015>017-029>032-131615-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD...
LINCOLN...HOWLAND...SPRINGFIELD...BANGOR...BREWER...ORONO...
OLD TOWN...AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...
ORLAND...DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...
PERRY...PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...
EASTPORT...MACHIAS...CHERRYFIELD...DOVER-FOXCROFT...MILO...
GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
903 AM EDT SUN MAY 13 2007

THE MAINE DIVISION OF FORESTRY HAS INDICATED THAT THE WILDFIRE
DANGER IS VERY HIGH ACROSS THE REGION TODAY. YOU SHOULD CHECK
WITH YOUR LOCAL FIRE DEPARTMENT OR THE FORESTRY OFFICE BEFORE
BURNING TODAY.

BURNING WILL POSE THE GREATEST DANGER DURING THE MID AFTERNOON
HOURS WHEN RELATIVE HUMIDITIES WILL BE LOWEST. THE RELATIVE
HUMIDITY IS FORECAST TO BE BELOW 40 PERCENT FROM 9 AM UNTIL 8 PM.
WINDS WILL BE NORTHWEST AT 10 TO 15 MPH. PLEASE REMEMBER THAT A
BURN PERMIT IS REQUIRED FOR ALL BURNING.

BLOOMER

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 2:58 PM EDTFreeze WarningCARHancock, Penobscot, Piscataquis, Washington13 hr

Nearby

Frost Advisories in Maine, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.